MathSciNet Relay Station
MathSciNet bibliographic data
MR2812008 (2012f:35463) 35Q53 (35R11)
El-Wakil, S. A.; Abulwafa, E. M.; Zahran, M. A.; Mahmoud, A. A. Time-fractional KdV equation: formulation and solution using variational methods. Nonlinear Dynam. 65 (2011), no. 1-2, 55–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement